# SDR SWAA2023061649643

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 794.3+5' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED OUT OF LIMITS AND CORRECTIVE ACTION 1.;[03] REMOVED AFT CARGO BAY SUB THRESHOLD WEB BS 794- BS 847 RBL 26.5; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUTPLATES ON NEW SUB THRESHOLD WEB PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8340. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4 WITH OK TO INSTALL GIVEN;[06] INSTALLED AFT CARGO BAY SUB THRESHOLD WEB BS 794 TO BS 847 RBL 26.5 WL 156 PER SRM 51-40-02-0G-0; DWG 146A8340.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE.
